# SDR MWEA00753

- Difficulty date: August 18, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,168 hours, 82,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 39558985001C
- Part serial: OLM105
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MKE - FLT 276 - THE RIGHT HYDRAULIC FLUID QUANTITY DROPPED TO NEAR ZERO.  MTC REMOVED AND REPLACED RIGHT HYDRAULIC RESERVOIR RELIEF AND BLEED VALVE.  (X)
